MathSciNet Relay Station
MathSciNet bibliographic data
MR2373441 60B10 (60F05)
Ben Arous, Gérard; Guionnet, Alice The spectrum of heavy tailed random matrices. Comm. Math. Phys. 278 (2008), no. 3, 715–751.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement